# SDR SWAA2019100337518

- Difficulty date: September 10, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR TO BULKHEAD SUPPORT CORRODED AT BS. 500D, BETWEEN LBL 17 TO LBL 24.   / R&R SUPPORT IAW SRM AND DWG.
